Jump to content
CrazyBoards.org

Anyone on the schizophrenia spectrum want to share?


Recommended Posts

23 hours ago, Siggmin said:

Can you put on some music or some white noise, Aura? That's what I try when voices are bothering me. Granted those things may distract you from your reading too... Sorry I don't have anything better..

Sometimes white noise helps, but sometimes it doesn't. The chatter is frustrating me today so I think I'll give it a shot. Thanks for the idea!

Link to comment
Share on other sites

 

On 2/23/2016 at 9:43 PM, Chickenlips said:

Ahhh the eternal trap of the MI mind.... I so understand this... yes I do! xx

At least it keeps things interesting lol. :P 

On 2/22/2016 at 5:25 PM, melissaw72 said:

I used to believe that personally, someone would read my mind to fuck with my head, and that my eyes were lenses so they knew what I did at all times.

It is where my thoughts would count because even if they are just thoughts, they can be used against me in real life. I had to scatter my thoughts.  Don't know why else it would be done.  That isn't real though.  It doesn't happen now to me anymore, but when I believed this and was in an intricate life with delusions and hallucinations, it was real. 

It went away over time with med trials and finally finding the right cocktail.

I'm glad it doesn't happen to you anymore, mel. Lense eyes sound horrible. 

On 2/22/2016 at 3:00 PM, heilmania said:

Hey, at least you're questioning. That's a good thing.

True lol. Baby steps, baby steps. 

On 2/23/2016 at 8:44 AM, Siggmin said:

Getting my first cast off on Thursday... New cast on, stitches out, X-rays, etc. I'm a little scared and nervous about that and about how I'll get in and out of my house and the car. 

But in MI news, the Invega is working! 

Woohoo! I'm so glad the Invega is working!

19 hours ago, Chickenlips said:

Ok so now I'm on Effexor 75mg daily... please, please work and don't send me into a spin!!! x

Good luck with the Effexor. Try not to miss a dose, I get buzzing feelings if I miss a dose. 

Link to comment
Share on other sites

So pdoc finally replied to my email that I sent almost two weeks ago. This is what he said: 

"If you are still having trouble with the Latuda, you may try cutting the dose in half and seeing if that will alleviate some of the side effects. As long as feeling "paranoid but calm" keeps you moving forward in day-to-day activities, we can keep working on that."

Is it me or does that seem weird to cut a baby dose in half despite the paranoia, etc.? It would put me at 10mg of Latuda. I said the ativan keeps me calm despite paranoia so he said to add an extra .5mg occasionally. Benzos don't address psychosis, antipsychotics do. 

When the BP1 w/psychosis label got slapped on instead of the Psychosis NOS or the SZA it didn't really bother me because the treatment remained the same and my psychotic symptoms were still treated as an issue (if that makes sense) and given priority. I feel that now they're being dismissed. Idk. Maybe I'm overreacting. 

Link to comment
Share on other sites

21 minutes ago, iaawal said:

So pdoc finally replied to my email that I sent almost two weeks ago. This is what he said: 

"If you are still having trouble with the Latuda, you may try cutting the dose in half and seeing if that will alleviate some of the side effects. As long as feeling "paranoid but calm" keeps you moving forward in day-to-day activities, we can keep working on that."

Is it me or does that seem weird to cut a baby dose in half despite the paranoia, etc.? It would put me at 10mg of Latuda. I said the ativan keeps me calm despite paranoia so he said to add an extra .5mg occasionally. Benzos don't address psychosis, antipsychotics do. 

When the BP1 w/psychosis label got slapped on instead of the Psychosis NOS or the SZA it didn't really bother me because the treatment remained the same and my psychotic symptoms were still treated as an issue (if that makes sense) and given priority. I feel that now they're being dismissed. Idk. Maybe I'm overreacting. 

Hmmmm YES it does seem weird to cut an already low dose of an AP in half.... I would have thought that you would be increasing that med to reduce your paranoia/psychosis.... it doesn't really make sense and seems to be a weak response...

I reckon its time to have a face to face meeting with this or another pdoc and make clear your frustrations and concerns... its easy to write an email but a whole different story when its face to face, isn't it? 

Maybe write down all of your concerns and take them in with you... make a stand... tell him/her that you are struggling and you feel you are being dismissed and that paranoia at any level is not ok regardless of whether you can keep moving forward.... yes this is what I think you would be best to try... I truly do... xx

Link to comment
Share on other sites

1 hour ago, iaawal said:

So pdoc finally replied to my email that I sent almost two weeks ago. This is what he said: 

"If you are still having trouble with the Latuda, you may try cutting the dose in half and seeing if that will alleviate some of the side effects. As long as feeling "paranoid but calm" keeps you moving forward in day-to-day activities, we can keep working on that."

Is it me or does that seem weird to cut a baby dose in half despite the paranoia, etc.? It would put me at 10mg of Latuda. I said the ativan keeps me calm despite paranoia so he said to add an extra .5mg occasionally. Benzos don't address psychosis, antipsychotics do. 

When the BP1 w/psychosis label got slapped on instead of the Psychosis NOS or the SZA it didn't really bother me because the treatment remained the same and my psychotic symptoms were still treated as an issue (if that makes sense) and given priority. I feel that now they're being dismissed. Idk. Maybe I'm overreacting. 

That is weird.

Were you complaining to him a lot about intolerable or life threatening side effects from latuda? 

If not it doesn't make sense that he would want you to cut it in half. 

I'm not sure if he is dismissing you or not. Emails can't convey a whole lot. I agree that it's time for a face to face meeting if you can get in soon hopefully and not have to wait like 3 months. He did prescribe an AAP for your bipolar. I think he wouldn't do that if he were dismissing you. And it sounds like he wants to keep working on things and isn't giving up on you. 

I do understand your worries though. Do you think you'd like a new pdoc if that's an option?

Link to comment
Share on other sites

54 minutes ago, Bellatrix said:

So the brain zaps from the lack of Zoloft have slowed down. Still present but not as intense.

Good to hear, they can be quite uncomfortable. The worst brain zaps I have experienced were with sideffexor. Hated effexor. I still have brain zaps with Lexapro, especially if I don't take it until the afternoon.

  • Like 1
Link to comment
Share on other sites

So I stopped hearing voices thanks to an Abilify boost. My pdoc seems to think I'm okay and I guess I am, but I'm still having some thought blocking and mixing up words and the like. I'm happy the voices and sounds are gone, but I don't feel like I did before they started. At all. 

Link to comment
Share on other sites

55 minutes ago, Bellatrix said:

My worst are from Geodon, and if I am just a couple hours late taking one I will start to get intense brain zaps.

I really don't enjoy them. I don't like my brain feeling like an electrical storm.

Yeah, it's not fun. I find if I turn my head to the side too quickly the zaps get worse briefly.

Link to comment
Share on other sites

25 minutes ago, Tree said:

Yeah, it's not fun. I find if I turn my head to the side too quickly the zaps get worse briefly.

 

4 minutes ago, Chickenlips said:

Or move your eyes quickly from one side to another... **shivers**

Yes. Doing those things makes them as bad as they were a few days ago.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...